| Model Number |
44001 |
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Capsule contracture resulting in explantation.
Additional Manufacturer Narrative
Capsule contracture reported as the reason for explantation.
Additional Manufacturer Narrative
Macroscopic and microscopic examination of the explanted device revealed tear through the shell resulting in outer lumen deflation.
Event or Problem Description
Defaltion resulting in explantation.